Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

109 Publications


2003 | Journal Article | IST-REx-ID: 166 | OA
Browning TD, Swarbick Jones M. Counting rational points on del Pezzo surfaces of degree 5. Proceedings of the Bonn session in analytic number theory and diophantine equations. 2003;360.
View | Download None (ext.) | arXiv
 

2003 | Journal Article | IST-REx-ID: 1959
Holt P, Morgan D, Sazanov LA. The location of NuoL and NuoM subunits in the membrane domain of the Escherichia coli Complex I: implications for the mechanism of proton pumping. Journal of Biological Chemistry. 2003;278(44):43114-43120. doi:10.1074/jbc.M308247200
View | DOI
 

2003 | Journal Article | IST-REx-ID: 1960
Sazanov LA, Carroll J, Holt P, Toime L, Fearnley I. A role for native lipids in the stabilization and two dimensional crystallization of the Escherichia coli NADH ubiquinone oxidoreductase (complex I). Journal of Biological Chemistry. 2003;278(21):19483-19491. doi:10.1074/jbc.M208959200
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
Browning TD. Counting rational points on cubic and quartic surfaces. Acta Arithmetica. 2003;108(3):275-295. doi:10.4064/aa108-3-7
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
Browning TD. A note on the distribution of rational points on threefolds. Quarterly Journal of Mathematics. 2003;54(1):33-39. doi:10.1093/qjmath/54.1.33
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Browning TD. Sums of four biquadrates. Mathematical Proceedings of the Cambridge Philosophical Society. 2003;134(3):385-395. doi:10.1017/S0305004102006382
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Browning TD. Counting rational points on diagonal quadratic surfaces. Quarterly Journal of Mathematics. 2003;54(1):11-31. doi:10.1093/qjmath/54.1.11
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2337 | OA
Lieb É, Seiringer R. Bose-Einstein condensation of dilute gases in traps . In: Karpeshina Y, Weikard R, Zeng Y, eds. Vol 327. American Mathematical Society; 2003:239-250. doi:10.1090/conm/327/05818
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2354 | OA
Seiringer R. Ground state asymptotics of a dilute, rotating gas. Journal of Physics A: Mathematical and Theoretical. 2003;36(37):9755-9778. doi:10.1088/0305-4470/36/37/312
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
Lieb É, Seiringer R, Yngvason J. Poincaré inequalities in punctured domains. Annals of Mathematics. 2003;158(3):1067-1080. doi:10.4007/annals.2003.158.1067
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2003

Search

Filter Publications